Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 79, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 19, 2007, 3:10 PM EDT for Livingston County, Michigan. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2007, 3:10 PM EDT (19:10 UTC)
- Expired
- Jul 19, 2007, 3:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Livingston County, MI
The radar
The Detroit radar (KDTX), 37 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 3:22 PM EDT | TSTM WND DMG | Brighton, MI | SEVERAL LARGE TREES AND POWER LINES DOWN. LIVINGSTON CENTRAL DISPATCH REPORTS TREES AND POWER LINES DOWN COUNTY WIDE. |
| Jul 19, 3:35 PM EDT | TSTM WND DMG | 2 Nw Brighton, MI | EST WIND 60-70 MPH, SEVERAL 10-14 INCH TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDTX 191910
SVRDTX
MIC093-191945-
/O.NEW.KDTX.SV.W.0079.070719T1910Z-070719T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
310 PM EDT THU JUL 19 2007
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LIVINGSTON COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 345 PM EDT
* AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM COHOCTAH TO 8 MILES WEST
OF PARKERS CORNERS...OR ALONG A LINE EXTENDING FROM 14 MILES NORTH
OF HOWELL TO 17 MILES WEST OF HOWELL...AND MOVING SOUTHEAST AT 35
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PARKERS CORNERS BY 315 PM EDT...
TYRONE TOWNSHIP...PLAINFIELD AND HOWELL BY 320 PM EDT...
HARTLAND AND GREGORY BY 325 PM EDT...
BRIGHTON STATE RECREATION AREA...PINCKNEY AND CHILSON BY 330 PM
EDT...
LAKELAND BY 335 PM EDT...
TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.
LAT...LON 4280 8390 4259 8419 4244 8410 4243 8369
4278 8369
$$
SC /3 follow-up statements
000
WWUS53 KDTX 191920
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
320 PM EDT THU JUL 19 2007
MIC093-191945-
/O.CON.KDTX.SV.W.0079.000000T0000Z-070719T1945Z/
LIVINGSTON MI-
320 PM EDT THU JUL 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR LIVINGSTON COUNTY...
AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS UP TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TYRONE TOWNSHIP TO GREGORY...OR
ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF HOWELL TO 9 MILES
SOUTHWEST OF HOWELL...MOVING SOUTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PINCKNEY...HARTLAND AND CHILSON BY 325 PM EDT...
LAKELAND...BRIGHTON STATE RECREATION AREA AND BRIGHTON BY 330 PM
EDT...
ISLAND LAKE STATE RECREATION AREA AND HAMBURG BY 335 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4277 8387 4254 8412 4244 8410 4243 8369
4278 8369
$$
MANN000 WWUS53 KDTX 191930 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 330 PM EDT THU JUL 19 2007 MIC093-191945- /O.CON.KDTX.SV.W.0079.000000T0000Z-070719T1945Z/ LIVINGSTON MI- 330 PM EDT THU JUL 19 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR LIVINGSTON COUNTY... AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER HAIL...AND DAMAGING WINDS UP TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HARTLAND TO PINCKNEY...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF HOWELL TO 11 MILES SOUTH OF HOWELL...MOVING SOUTHEAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... ISLAND LAKE STATE RECREATION AREA AND HAMBURG BY 335 PM EDT... TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 4278 8369 4254 8402 4244 8410 4243 8369 $$ MANN
000 WWUS53 KDTX 191944 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 344 PM EDT THU JUL 19 2007 MIC093-191954- /O.EXP.KDTX.SV.W.0079.000000T0000Z-070719T1945Z/ LIVINGSTON MI- 344 PM EDT THU JUL 19 2007 ...THE SEVERE THUNDERSTORM WARNING FOR LIVINGSTON COUNTY HAS EXPIRED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. LAT...LON 4278 8369 4254 8402 4244 8410 4243 8369 $$ MANN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:40 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 19, 1:40 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
140 PM EDT THU JUL 19 2007
.AVIATION...
COLD FRONT CURRENTLY PUSHING SOUTH THROUGH THE DETROIT METRO AREA WITH
A LINE OF SHOWERS AND A FEW THUNDERSTORMS. THIS LINE HAS PUSHED
SOUTH OF DTW AND WILL PRODUCE MVFR CONDITIONS BOTH CEILINGS AND
VSBYS WITH HEAVIEST OF PRECIP. ANOTHER BROKEN LINE OF CONVECTION
EXTENDS FROM OSCODA TO GRAND RAPIDS. THIS LINE IS MOVING QUICKLY
SOUTHEAST AND IS ASSOCIATED MORE WITH AN UPPER LEVEL WAVE. EXPECT
THIS ACTIVITY TO WEAKEN AS IT MOVES SOUTHEAST AND GETS AWAY FROM THE
UPPER SUPPORT. EXPECT MBS/FNT TO BE EFFECTED 18-20Z AND HAVE LEFT
OUT ALL MENTIONS OF PRECIP AT DET/DTW AT THIS TIME. AFTER 00Z...VFR
CONDITIONS AT ALL SITES AS HIGH PRESSURE BUILDS IN FROM THE
NORTHWEST.
&&
.UPDATE...
SURFACE FRONT AND SCATTERED LIGHT SHOWERS ACCOMPANYING IT IS PUSHING
SLOWLY SOUTH THROUGH THE DETROIT METROPOLITAN AREA AND AS IT
CONTINUES SOUTH...SO DOES ARE CHANCES FOR MUCH NEEDED RAINFALL. THE
FRONT WILL DROP INTO OHIO THIS AFTERNOON. IN THE MEANTIME...VERY
POTENT 500MB TROUGH AS SEEN ON WATER VAPOR IS OVER THE U.P. AND WILL
BE SWINGING ACROSS THE NORTHERN HALF OF LOWER MICHIGAN THIS
AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ALREADY HAVE BEEN
INCREASING IN COVERAGE AND INTENSITY WITH THIS FEATURE. WILL KEEP
LIKELY GOING NEAR THE OHIO BORDER AS INSTABILITY WITH THE FRONT WILL
CONTINUE FOR MOST OF THE AFTERNOON. ELSEWHERE WILL KEEP A SMALL
CHANCE GOING THIS AFTERNOON AS THE POTENT VORT MAX APPROACHES THE
AREA. LIS REMAIN DECENT AT ABOUT MINUS 5 HOWEVER CAPES WILL
CONTINUE TO DECREASE THIS AFTERNOON AS THE LOW LEVEL MOISTURE DOES.
THE BEST CHANCES WILL BE IN THE THUMB AND NORTHERN SAGINAW VALLEY
REGION CLOSES TO THE VORT AND WHERE THERE WILL BE A BIT MORE LOW
LEVEL MOISTURE.
SHOULD SEE A FEW MORE DEGREE RISE IN TEMPS MOST PLACES BEFORE
BECOMING NEAR STEADY DURING THE AFTERNOON WITH A GOOD AMOUNT OF
CLOUD COVER AND COLD AIR ADVECTION BEHIND THE FRONT.
&&
.AVIATION...
PATCHY MVFR STRATUS/FOG WILL FADE THIS MORNING AS A TROUGH MOVES
THROUGH SOUTHEAST MICHIGAN. THIS FEATURE WILL TRIGGER SCATTERED
SHOWERS AND A FEW THUNDERSTORMS THROUGH MIDDAY...BEFORE NORTHWEST
FLOW IN BEHIND IT FILTERS IN DRIER/MORE STABLE AIR. VFR CONDITIONS
ARE EXPECTED LATE TODAY THROUGH TONIGHT AS HIGH PRESSURE BEGINS TO
BUILD INTO THE GREAT LAKES.
&&
.PREV DISCUSSION...ISSUED 306 AM EDT THU JUL 19 2007
SHORT TERM...TODAY AND TONIGHT
ACTIVE MCS TO THE SOUTH OF THE AREA...AND ANOTHER TRACKING IN BEHIND
IT SHOULD KEEP CONVECTION SOMEWHAT SUBDUED TODAY ACROSS THE AREA AS
MUCH OF THE INFLOW OF MOIST/UNSTABLE AIR WILL BE INTERRUPTED. EVEN
SO...AN APPROACHING SHORTWAVE TROUGH SHOULD BE ABLE TO PROVIDE THE
FOCUS FOR SCATTERED TO PERHAPS NUMEROUS SHOWERS AND THUNDERSTORMS
TODAY. INDEED...ISOLATED TO WIDELY SCATTERED SHOWERS AND A FEW
STORMS ARE ALREADY BUBBLING OVER THE AREA. WITH THE BEST INSTABILITY
FOCUSED WELL SOUTH OF THE AREA...THE RISK OF SEVERE WEATHER WILL BE
LIMITED GREATLY TODAY. AFTER THE PASSAGE OF THE COLD FRONT THAT IS
ASSOCIATED WITH THIS AFOREMENTIONED SHORTWAVE...ONLY EXPECT A FEW
LINGERING SHOWERS OVER LAKE HURON INTO PARTS OF THE THUMB AS THE
SHORTWAVE DEEPENS INTO AN UPPER LOW AND THE COLD POOL BRUSHES THE
AREA AND PROVIDED ELEVATED INSTABILITY INTO THE EVENING. BEYOND
MIDNIGHT OR SO...ANY SHOWERS SHOULD BE EAST OF THE REGION.
TEMPERATURES WILL START THE DAY MILD...AND CLOSE TO NORMAL...BUT IN
THE WAKE OF THE COLD FRONT...COOLER AIR WILL FILTER INTO THE AREA
AND EXPECT LOWS IN THE 50S IN MOST AREA TONIGHT (AFTER REACHING
HIGHS IN THE 70S TO AROUND 80).
LONG TERM...
TROPOPAUSE UNDULATION NOW TRACKING THROUGH NORTHWEST ONTARIO...AS
00Z RAOB OUT OF PICKLE LAKE INDICATED AT RELATIVELY WARM 200 MB
TEMP OF -43 C...INDICATIVE OF THE STRATOSPHERIC AIR. THIS
UNDULATION WILL BE JUST EAST OF LAKE HURON/SOUTHEAST MICHIGAN BY
FRIDAY MORNING...WITH SURFACE HIGH PRESSURE (1020+ MB) BUILDING
INTO THE WESTERN GREAT LAKES REGION DURING THE DAY. LOW LEVEL COLD
ADVECTION THROUGH THE DAY WILL BE OFFSET BY THE MID JULY
INSOLATION...AS 850 MB TEMPS FORECASTED TO HOLD NEARLY STEADY AT
+7 TO +8 C. WITH A SIGNIFICANT AMOUNT OF LOW LEVEL CU EXPECTED
(PER CU RULES-SCT TO BKN)...MAX TEMPS SHOULD BE HARD PRESSED TO
CLIMB OUT OF THE LOWER 70S ACROSS MOST AREAS...WITH THE MID 70S
CONFINED TO THE SOUTH THIRD OF THE CWA.
THIS WILL SET UP A VERY COOL NIGHT FOR JULY STANDARDS. WITH THE
WEAKENING PRESSURE GRADIENT ALLOWING WINDS TO DECOUPLE BY
MORNING...SUSPECT THE GOOD RADIATORS WILL FALL INTO THE UPPER 40S TO
AROUND 50 DEGREES FRIDAY NIGHT/SATURDAY MORNING.
STILL EXPECTING ONLY A SLOW MODERATION IN TEMPS OVER THE WEEKEND AS
HEIGHTS ARE SLOW TO RISE. WITH SURFACE HIGH PRESSURE BUILDING INTO
NORTHERN LOWER MICHIGAN ON SATURDAY...PER 00Z GFS ENSEMBLE
MEAN...THE LOW LEVEL FLOW OVER SOUTHEAST MICHIGAN WILL BE OUT OF THE
NORTHEAST....COMING OFF LAKE HURON. THIS SHOULD RESULT IN MAXES
BELOW 80 DEGREES ONCE AGAIN...AS 850 MB TEMPS PEAK OUT AROUND 10 C.
WITH A RELATIVELY DRY AIRMASS AND SURFACE HIGH PRESSURE OVER
SOUTHEAST MICHIGAN...MINS SATURDAY NIGHT/SUNDAY NIGHT WILL BE
SIMILAR TO FRIDAY NIGHT. THIS IS NEAR RECORD COLD FOR THE DATE (JULY
22)...AS THE RECORD LOW AT FNT IS 47 DEGREES SET IN 1947.
850 MB TEMPS MODIFY INTO THE LOWER TEENS ON SUNDAY...SUPPORTIVE OF
NEAR/LOWER 80S WITH SURFACE HIGH PRESSURE REMAINING SITUATED OVER
THE CWA.
THE SURFACE HIGH IS EXPECTED TO SLIP INTO THE OHIO VALLEY ON
MONDAY...ALLOWING FOR A LIGHT WESTERLY GRADIENT TO DEVELOP...WHICH
SHOULD TRANSLATE TO MAXES IN THE LOW TO MID 80S BASED ON 850 MB
TEMPS CLIMBING INTO THE MID TEENS.
THE 00Z EUROPEAN STILL HOLDING ON TO THE IDEA OF A RETROGRADING
UPPER LOW NEXT WEEK...BUT IS WEAKER AND FARTHER SOUTH...RESULTING IN
A MINIMAL IMPACT ON OUR TEMPS. THUS...THE CHANCES FOR TEMPS 90+
DEGREES LOOKS PRETTY GOOD BY WEDNESDAY WITH 850 MB TEMPS UP AROUND
20 C. WITH THAT INCREASE IN HEAT AND HUMIDITY...FUTURE SHIFTS MAY
NEED TO ADD LOW CHANCE POPS TUESDAY/WEDNESDAY WHEN A TRIGGER BECOMES
MORE OBVIOUS.
MARINE...
A STRONG MID LEVEL WAVE WILL MOVE ACROSS LAKE HURON THIS EVENING.
THERE IS A CHANCE OF THUNDERSTORM THROUGH THE EVENING...ASSOCIATED
WITH THIS FEATURE. THE BETTER CHANCES FOR THUNDERSTORMS WILL RESIDE
OVER LAKES ST CLAIR AND ERIE...CLOSER TO THE SURFACE BOUNDARY. A
STRENGTHENING SURFACE LOW WILL MOVE ACROSS THE EASTERN GREAT LAKES
TONIGHT. AN INCREASING NORTHWESTERLY PRESSURE GRADIENT ALONG WITH
STRONG LOW LEVEL COLD AIR ADVECTION FOR LATE JULY STANDARDS WILL
RESULT IN WIND GUSTS TO 30 KNOTS OR SO LATE TONIGHT INTO FRIDAY.
SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE NEARSHORE WATERS OF
LAKE HURON. IT IS NOT OUT OF THE QUESTION THAT A GALE WARNING WILL
ALSO BE NEEDED FOR PARTS OF THE OPEN WATERS. WILL LET THE DAYSHIFT
RE-EVALUATE THIS BASED ON HOW STRONG WINDS BECOME ON LAKE SUPERIOR
DURING THE DAY (IN BEHIND THE COLD FRONT).
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY...FROM MIDNIGHT FRIDAY TO 8 PM
FRIDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
UPDATE...DRC
AVIATION.....DRC
SHORT TERM...DG
LONG TERM....SF
MARINE.......DG
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jul 19, 4:10 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 410 AM EDT THU JUL 19 2007 MIZ047>049-053>055-060>063-068>070-075-076-082-083-200815- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 410 AM EDT THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AS A COLD FRONT MOVES ACROSS THE REGION. THE BEST CHANCE FOR THUNDERSTORMS WILL BE SOUTH OF M 59. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE AS THEY TRACK SOUTHEAST AT 30 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-200815- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 410 AM EDT THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE WATERS OF LAKE HURON AND SAGINAW BAY. PLEASE REFER TO THE NEARSHORE FORECAST /NSHDTX/ FOR DETAILS. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AS A COLD FRONT MOVES ACROSS THE REGION. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE AS THEY TRACK SOUTHEAST AT 30 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE WATERS OF LAKE HURON AND SAGINAW BAY. PLEASE REFER TO THE NEARSHORE FORECAST /NSHDTX/ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:25 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 34 min |
| Jul 19, 3:33 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 42 min |
| Jul 19, 3:39 PM EDT | Tornado Warning | DTX | Washtenaw | 15 min |
| Jul 19, 3:42 PM EDT | Special Marine Warning | DTX | 63 min | |
| Jul 19, 3:50 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 44 min |
| Jul 19, 4:43 PM EDT | Special Marine Warning | DTX | 21 min | |
| Jul 19, 5:29 PM EDT | Special Marine Warning | DTX | 63 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.